RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 8, Issue 5, Pages 635–640 (Mi mz7011)  

Newton's method for the solution of systems of equalities and inequalities

B. N. Pshenichnyi

Institute of Cybernetics of Ukrainian SSR

Abstract: An algorithm is constructed generalizing Newton's method to apply to the solution of systems of nonlinear equations and inequalities. It is proved that the convergence of the algorithm is of the second order.

Full text: PDF file (406 kB)

English version:
Mathematical Notes, 1970, 8:5, 827–830

Bibliographic databases:

UDC: 518
Received: 23.07.1969

Citation: B. N. Pshenichnyi, “Newton's method for the solution of systems of equalities and inequalities”, Mat. Zametki, 8:5 (1970), 635–640; Math. Notes, 8:5 (1970), 827–830

Citation in format AMSBIB
\Bibitem{Psh70}
\by B.~N.~Pshenichnyi
\paper Newton's method for the solution of systems of equalities and inequalities
\jour Mat. Zametki
\yr 1970
\vol 8
\issue 5
\pages 635--640
\mathnet{http://mi.mathnet.ru/mz7011}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=278513}
\zmath{https://zbmath.org/?q=an:0218.65019|0214.41101}
\transl
\jour Math. Notes
\yr 1970
\vol 8
\issue 5
\pages 827--830
\crossref{https://doi.org/10.1007/BF01146940}


Linking options:
  • http://mi.mathnet.ru/eng/mz7011
  • http://mi.mathnet.ru/eng/mz/v8/i5/p635

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:323
    Full text:254
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020